# SDR CALA2017010900046

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 15,758 hours, 1,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT 2R FWD NOT WORK PROPERLY. TEST INDICATION IS RED TRANSFERRED FOR DEFERRAL. 2R FWD EMERGENCY FLASHLIGHT AS INOP IAW MEL 2564B. PLACARDED INOP. EMERGENCY FLASHLIGHT AT 2R DOOR FWR TEST PFMD IAW DMC-B787-A-25 -6400-04B-320A-A TEST PASSED AND MEL CLEARED.
